... week then up it to 20. Im not feeling any side effects. The doctor said i might feel trembly and what not, is it because its the first day i dont feel any? Maybe one i take it for a few days? Just wondering what I'm in for...
I wish you luck with it. I took it for 5 days and was so dizzy I could not function.
Yes be positive.. don't fret .. just go with it. However, if you are start feeling out of control ( as I did when I took it) tell your physician your symptoms and ask to change meds. it's your life - feeling the best you can is a must.
Your dr is starting you out slowly to avoid what the other two are talking about. A good many people have taken it with no side effects.
It can take 2-3 weeks, I would advise you do not increase it earlier than that.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Oct 2017 • 6 answers
Updated 8 Feb 2012 • 1 answer
Updated 30 Nov 2014 • 5 answers
Updated 12 Aug 2018 • 3 answers
Updated 4 Nov 2018 • 2 answers